Results 1 to 8 of 8

Thread: Blood Pressure

  1. #1
    Join Date
    Mar 2009
    Location
    NJ
    Posts
    492
    Blog Entries
    1
    Thanks
    30
    Thanked 53 Times in 49 Posts

    Default Blood Pressure

    Day 5 of Prednisone. Haven't been feeling all that great. Everything from EXTREMELY tired to roid rage! Been having some chest discomfort & feelings of heart racing. So, decided to use my daughter's bp/heart rate monitor. My bp is normally around 120/75. Last night it was 125/86. Earlier today is was at 130/74 & most recently 134/76. Could this be from the prednisone? I haven't seen anything about bp in side effects. Thanks!
    Lauren

  2. #2
    Join Date
    Feb 2009
    Location
    TEXAS
    Posts
    413
    Thanks
    9
    Thanked 0 Times in 0 Posts

    Default

    Prednisone, yup and a little stress too. The main number thats a concern is the bottom one, because its ur heart at rest. if its above 80's like mid to higher I would be a little concerned. Since I have been on prednisone 2 and half years i went from 90/50- 170/110! So it can jack with ur bp. I am on two bp medicines and it still is 130/90. I would consistently take bp everyday mayb twice, both arms to get a avaerage. By the way I am a nurse of 18yrs, (didnt want u to think i was just trying sound knowledgeable! lol) HUgs Kathy
    Sorry i'm not home pain! and don't leave message I am not calling u back!




    Lupus,Fibromyalgia,Hypertension, Sjogrens,Raynauds,

    Macular degeneration,Depression,Arthritis


  3. #3
    Join Date
    Mar 2009
    Location
    NJ
    Posts
    492
    Blog Entries
    1
    Thanks
    30
    Thanked 53 Times in 49 Posts

    Default

    Kathy,
    Thank you. I went to my gp today. He said that it could be from the swelling from the pred. We'll keep an eye on it, if it gets worse maybe do a 24 hr monitor, yada yada ya! He said it's just a matter of trial & error, unfortunately, to see what works and has the best results.
    This morning when I woke up it 144/93, but then this afternoon it was 110/62! Who knows anymore. I really hate this disease!
    BTW- Love your sig line!
    Lauren

  4. #4
    Join Date
    Sep 2007
    Location
    St. Petersburg Florida
    Posts
    3
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    My blood pressure was quite high when I was taking larger doses too, so it could very well be related!

  5. #5
    Join Date
    Feb 2009
    Location
    TEXAS
    Posts
    413
    Thanks
    9
    Thanked 0 Times in 0 Posts

    Default

    Quote Originally Posted by red246 View Post
    Kathy,
    Thank you. I went to my gp today. He said that it could be from the swelling from the pred. We'll keep an eye on it, if it gets worse maybe do a 24 hr monitor, yada yada ya! He said it's just a matter of trial & error, unfortunately, to see what works and has the best results.
    This morning when I woke up it 144/93, but then this afternoon it was 110/62! Who knows anymore. I really hate this disease!
    BTW- Love your sig line!
    I understand totally! Like my favorite shirt says LUPUS SUCKS!! lol hang in there! hjugs kathy
    Sorry i'm not home pain! and don't leave message I am not calling u back!




    Lupus,Fibromyalgia,Hypertension, Sjogrens,Raynauds,

    Macular degeneration,Depression,Arthritis


  6. #6
    Join Date
    Mar 2009
    Location
    NJ
    Posts
    492
    Blog Entries
    1
    Thanks
    30
    Thanked 53 Times in 49 Posts

    Default

    Thanks Kathy. Been looking at shirts, just can't make up my mind - I like 'em all!
    Lauren

  7. #7
    Join Date
    Feb 2009
    Location
    TEXAS
    Posts
    413
    Thanks
    9
    Thanked 0 Times in 0 Posts

    Default

    Heck we only live once buy them all! I never buy myself anything! (well none elese does either!lol) So when I saw that shirt and was 20 bucks I felt a little naughty! but owell We are worth it! hugs
    Sorry i'm not home pain! and don't leave message I am not calling u back!




    Lupus,Fibromyalgia,Hypertension, Sjogrens,Raynauds,

    Macular degeneration,Depression,Arthritis


  8. #8
    Join Date
    Mar 2009
    Location
    I live in Pittsburgh, PA!
    Posts
    303
    Blog Entries
    23
    Thanks
    3
    Thanked 25 Times in 16 Posts

    Default

    prednisone definetly can affect your blood pressure. make sure you watch your sodium and caffiene intakes, because that can spike your blood pressure even more.
    my doctor told me this...and when i started on my prednisone from eating soo much junk...my blood pressuse was 130/90 which is high considering i'm only 16 and im really small....
    but now my blood pressure is 112/69 which is like really good apparenlty.
    so just be careful with what you eat and everything and you'll be ok.
    I'm Not Crazy, I'm Just A Little Lupie!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •